# SDR SWAA2023030703766

- Difficulty date: February 16, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 45,188 hours, 27,403 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LH HORIZONTAL STABILIZER LOWER SKIN STAB.STA 193.90; I/B ROW; 16' FROM FRONT SPAR. CRACK LENGTH: 1' CRACK FOUND AT LH HORIONTAL STABILIER LOWER SKIN STAB.STA 193.90 I/B ROW 16&#34; FROM FRONT SPAR. CRACK LENGTH: 1&#34;<[01] LT HORIZONTAL STABILIZER LOWER SKIN AT STA 193.90; I/B ROW; REMOVED PAINT FROM LOWER SKIN; AS PER B737 AMM 51-21-11-370-801 NG;[18] FABRICATED DOUBLER AND FILLERS REPAIR PARTS AS PER EA-23-155-00668-WIP1  FABRICATED PARTS WEIGHED 3.10 LBS TOOL ID: 161060 CALIBRATION DUE DATE: 29-SEP-23;[25] INSTALLED REPAIR PARTS AS PER 23-155-00668-WIP1 INSTRUCTIONS; AND PER B737-700 SRM 51-40-02-0G-0.;
